HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the stable cohomology algebra of extended mapping class groups for surfaces

Files in This Item:
pre311.pdf819.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83458

Title: On the stable cohomology algebra of extended mapping class groups for surfaces
Authors: Kawazumi, N. Browse this author
Issue Date: 1-Oct-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 311
Start Page: 1
End Page: 13
Abstract: Let :E0,1 be an oriented compact surface of genus g with 1 boundary component, and r g,1 the mapping·class group of :Eg,1 · We determine the stable cohomology group of r 0,1 with coefficients in H1 (:Eg,1; Z)®n, n 􀀥 l, explicitly modulo the stable cohomology group with trivial coefficients. As a corollary the rational stable cohomology algebra of the semi-direct product r g,1 1>< H1 (:E0,1; Z) (which we call the extended mapping class group) is proved to be freely generated by the generalized Morita-Mumford classes in;J 's (i 􀀵 0, j 􀀵 1, i + j 􀀵 2) [Ka) over the rational stable cohomology algebra of the group r g,1 •
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69062
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University